Title

A Simplified Approach to Solving Nonlinear Dispersive Equations using a Power Series Method

Document Type

Article

Publication Date

9-1986

Publication Source

Proceedings of the IEEE

Abstract

We present a direct power series approach to determining stationary pulse-type solutions of nonlinear dispersive equations encountered frequently in optics and electromagnetic transmission systems, and enumerate other possible areas of application of this technique.

Inclusive pages

1288-1290

ISBN/ISSN

0018-9219

Comments

Permission documentation is on file.

Publisher

IEEE

Volume

74

Issue

9

Peer Reviewed

yes